Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 1999, Volume 259, Pages 212–237 (Mi znsl1058)  

Local structure of generalized elliptic pseudodifferential operators and method of Gauss

R. S. Saks

Bashkir State University

Abstract: In this paper we study the class of operators dominant parts of which admits elliptic factorization in some conique domain $U$ from $T'(x)$, i.e., they can be represented as compozition of diagonal operators and elliptic at $U$ operators of order zero. We denote this class by $ETF^\circ(U)$. It arrises in microlocalization of notion “generalized ellipticity.” We are interested in the problem of simplest factorization of dominant part of the operator BAC where $\mathscr A\in EFL^\circ(U)$ and operators $B$ and $C$ are choosen from class $EL^\circ(U_q)$ (elliptic operators in some neighborhood $U_q$ of the point $q\in U$). For the operators $\mathscr A$ from subclass $BEL^\circ(U)$ the dominant part $BAC$ can be reduced to one diagonal operator. It turns out that for operators from the whole class $EFL^\circ(U)$ there is no such a representation but the representation in which the dominant part $BAC$ is composition of finite number of diagonal operators, permutation matrices and lower triangular matrices with identity in general diagonal exists olwais. We prove this theorem by analog of Gauss method which we introduce in algebra of pseudodifferential operators.

Full text: PDF file (267 kB)

English version:
Journal of Mathematical Sciences (New York), 2002, 109:5, 1965–1983

Bibliographic databases:

UDC: 517.9
Received: 02.12.1998

Citation: R. S. Saks, “Local structure of generalized elliptic pseudodifferential operators and method of Gauss”, Boundary-value problems of mathematical physics and related problems of function theory. Part 30, Zap. Nauchn. Sem. POMI, 259, POMI, St. Petersburg, 1999, 212–237; J. Math. Sci. (New York), 109:5 (2002), 1965–1983

Citation in format AMSBIB
\Bibitem{Sak99}
\by R.~S.~Saks
\paper Local structure of generalized elliptic pseudodifferential operators and method of Gauss
\inbook Boundary-value problems of mathematical physics and related problems of function theory. Part~30
\serial Zap. Nauchn. Sem. POMI
\yr 1999
\vol 259
\pages 212--237
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl1058}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1754365}
\zmath{https://zbmath.org/?q=an:0978.47038}
\transl
\jour J. Math. Sci. (New York)
\yr 2002
\vol 109
\issue 5
\pages 1965--1983
\crossref{https://doi.org/10.1023/A:1014452610543}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1058
  • http://mi.mathnet.ru/eng/znsl/v259/p212

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:95
    Full text:39

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021